# SDR ERAA097527

- Difficulty date: September 4, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,208 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24873101
- Part serial: 0051
- Condition: Leaking
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOAT ASSY DUE 6 MONTH ASSY.  SQUIB ALE LEAKING AT VALVE/MANIFOLD JUNCTION FWD CHECK VALVE ON BAG NOT OPENING PROPERLY.  FLOAT BAG HAS EXCESSIVE NUMBER OF HOLES AT AFT COMPARTMENT.  FWD END CAP WORN AND TORN.  REMOVED AND REPLACED 1 EA O-RING AND 1 EA BACK UP RING AT VALVE TO MANIFOLD JUNCTION.  REPLACED 1 EA CHECK VALVE ON BAG.  REMOVED FLOAT BAG SN 0808, AND INSTALLED FLOAT BAG (SN -0705).  REMOVED AND REPLACED 1 EA FWD END CAP.  VERIFIED COMPLIANCE WITH S'S NR'S 120-81-3, 120-81-4, 120-82-4, 120-84-1, 802-25-1, 802-25-2.
